# SDR SWIA201437628

- Difficulty date: May 3, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N815SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15101
- Aircraft time: 20,323 hours, 12,476 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Striker
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR EXTERIOR SURROUND STRUCTURE AT FS 349, UPPER SECTION HAS DENT.  C-CHECK, REPAIRED PASSENGER DOOR SURROUND SEAL STRIKER IAW REO.
